Computing the Field of Moduli of the KFT family

Rubén A. Hidalgo

Resumen


The computation of the field of moduli of a given closed Riemann surface is in general a very difficult task. In this note we consider the family of closed Riemann surfaces of genus three admitting the symmetric group in four letters as a group of conformai automorphisms and we provide the computations of the corresponding field of moduli.

Palabras clave


Closed Riemann surfaces; modulus field; automorphisms; superficies cerradas de Riemann; campo de módulo; automorfismos.

Texto completo:

PDF

Referencias


G. V. Belyi. On Galois extensions of a maximal cyclotomic field. Izv. Akad. Nauk SSSR Ser. Mat. 43, pp. 267-276, 479, (1979).‏

S. A. Broughton. Classifying finite group actions on surfaces of low‏ genus, J. Pure Applied Algebra 69, pp. 233-270, (1990).‏

I. Dolgachev and V. Kanev. Polar covariants of plane cubics and quartics. Advances in Math. 98, pp. 216-301, (1992).‏

C. J. Earle. On the moduli of closed Riemann surfaces with symmetries. Advances in the Theory of Riemann Surfaces (1971) 119-130. Ed.‏ L.V. Ahlfors et al. (Princeton Univ. Press, Princeton).‏

H. Farkas and I. Kra. Riemann Surfaces. Second edition. Graduate‏ Texts in Mathematics 71. Springer-Verlag, New York, (1992).‏

Y. Fuertes and M. Streit. Genus 3 normal coverings of the Riemann‏ sphere branched over 4 points. Rev. Mat. Iberoamericana 22 No. 2, pp.

-454, (2006).

M. Guizatullin. Bialgebra and geometry of plane quartics, Preprint‏ Max-Planck-Institute für Mathematik 46, (2000).‏

H. Hammer and F. Herrlich. A Remark on the Moduli Field of a Curve.‏ Arch. Math. 81, pp. 5-10, (2003).‏

R. A. Hidalgo. Non-hyperelliptic Riemann surfaces with real field of‏ moduli but not definable over the reals. Archiv der Mathematik 93, pp.

-222, (2009).

R. A. Hidalgo. Schottky uniformizations of genus 3 and 4 reflecting‏ S4. Journal of the London Math. Soc. 72, No. 1, pp. 185-204, (2005).‏

A. Hurwitz. Uber algebraische Gebilde mit eindeutigen Transformationen in sich. Math. Ann. 41, pp. 403-442, (1893).‏

L. Keen. Canonical polygons for finitely generated Fuchsian groups.‏ Acta Mathematica 115 No.1, pp. 1-16, (1966).‏

S. Koizumi. The fields of moduli for polarized abelian varieties and for‏ curves. Nagoya Math. J. 48, pp. 37-55, (1972).‏

J. Ries. Splittable jacobian varieties. Contemporary Mathematics, 136,‏ pp. 305-326, (1992).‏

R. E. Rodríguez and V. González-Aguilera. Fermat’s Quartic Curve,‏ Klein’s Curve and the Tetrahedron. In Contemporary Mathematics,‏ 201, pp. 43-62, (1997).‏

G. Shimura. On the field of rationality for an abelian variety. Nagoya‏ Math. J. 45, 167-178, (1972).‏

J. Silverman. The Arithmetic of Elliptic Curves. GTM, SpringerVerlag, (1986).‏

D. Singerman. Finitely Maximal Fuchsian Groups. J. London Math.‏ Soc. 6, No. 2, pp. 29-38, (1972).‏

A. Weil. The field of definition of a variety. Amer. J. Math., 78, pp. 509-524, (1956).

A. Wiman. Uber die hyperelliptischen curven und diejenigen vom‏ geschlechte p=3 welche eindeutige transformationen in sich zulassen.‏ Bilhang till Kongl Svenska VeteskjapsHandliger Stockholm, 21, pp. 1-23, (1985).

J. Wolfart. ABC for polynomials, dessins d’enfants and uniformization‏ a survey. Elementare und analytische Zahlentheorie, 313—345, Schr.‏ Wiss. Ges. Johann Wolfgang Goethe Univ. Frankfurt am Main, 20,‏ Franz Steiner Verlag Stuttgart, Stuttgart, (2006).‏




DOI: http://dx.doi.org/10.4067/S0716-09172014000100005

Enlaces refback

  • No hay ningún enlace refback.